# SDR DALA2019022801422

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 55,240 hours, 18,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 ON SVC FOUND EMERGENCY BATTERY PACKS M11488 AND M11081 INOP. CORRECTIVE ACTION: R/R BATTERY PACKS M11488 AND M11081 PER AMM 33-51. (5274678)
